# SDR UALA2012022401117

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 69,607 hours, 25,838 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL NEAR DOOR 3L.  INSPECTED ACFT CABIN AREA AROUND DOOR LAV AND GALLEY.  OPERATED CHILLERS AND LIGHTS AND LAV ITEMS NO DEFECTS NOTED AND NO BURNING SMELL.  OPERATED ALL AC PACKS AND RECIRC FANS NO SMELL NOTED.  NEXT SEGMENT THE INBD F/A'S REPORTED SMELL IN AFT GALLEY AREA BY DOOR 4L.  CHECKED AREA, NO ODOR NOTED.  TRIED ALL ELECTRIC FUNCTIONS IN AREA, AND HAD PACKS RUNNING, NOTHING NOTED.  OTBD F/A REPORTED SHE DIDN'T SMELL ANYTHING EITHER.  CHECKED LOWER COMPT AFT OF BULKHEAD, NO ODOR NOTED THERE EITHER.
